# SDR SWAA2020040118806

- Difficulty date: February 25, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 48,215 hours, 28,672 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 715A27814
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R\H WING FIXED LOWER T\E; INBD OF #6 FLAP TRACK WIGGLE PLATE CRACKED. / REMOVED AND REPLACED R/H WING FIXED LOWER T/E I/B OF #6 FLAP TRACK WIGGLE PLATE IAW B737-700 SRM 51-40-02-0G0 AIPC 57-50-00-22 P/N 715A2781-4 A TAG WN1279.
